# SDR DL76S040997

- Difficulty date: October 28, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 43,462 hours, 20,816 cycles
- Engine: Ge CF680A2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Condition: Fractured
- Location: Spoiler Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYD SYSTEM FAILURE ON TAKEOFF.  QUANTITY ZERO RETURNED.  FOUND NBR 6 SPOILER ACTUATOR HOUSING CRACKED.  REPLACED NR 6 SPOILER PCA IAW MM 27-61-02.
